Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The closure of types of connected sets


Author: Paul M. Swingle
Journal: Proc. Amer. Math. Soc. 2 (1951), 178-185
MSC: Primary 56.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0039992-0
MathSciNet review: 0039992
Full-text PDF Free Access


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 56.0X

Retrieve articles in all journals with MSC: 56.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0039992-0
Article copyright: © Copyright 1951 American Mathematical Society